# SDR UHLA2010041600046

- Difficulty date: April 16, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 3,253 hours, 2,618 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK IN VERTICAL STAB JUST AFT OF RT UPPER HOIST POINT.  STOP DRILLED CRACK TIPS AND PERFORMED NDI HFEC INSPECTION TO LOCATE CRACK TIPS IAW EMB 175 SRM 51-10-04.  ACCOMPLISHED FINAL REPAIR TO RT SKIN OF VERTICAL STAB IAW ETD 2010-170/02797 REV C.
